Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 272, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 29, 2009, 4:44 PM EDT for 4 counties in Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2009, 4:44 PM EDT (20:44 UTC)
- Expired
- Jul 29, 2009, 5:00 PM EDT
- In force
- 16 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Berrien County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 574 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:26 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 29, 3:26 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 326 PM EDT WED JUL 29 2009 .SYNOPSIS...THE LONG WAVE TROUGH CONTINUES TO DOMINATE MUCH OF THE ERN 3/4 OF N AMERICA. SEVERAL SHORT WAVE TROUGHS ARE ROTATING THROUGH IT. THE STRONGEST IS DIVING SEWD ACROSS THE NRN WITH ANOTHER PUSHING ACROSS TX AND WEAKER IMPULSES MOVING THROUGH THE TROUGH BASE ACROSS THE SERN STATES. THE SUBTROPICAL RIDGE AXIS REMAINS IN PLACE S OF THE FORECAST AREA OVER OVER AND THE GULF OF MEXICO. MOIST STRONG SWLY FLOW IS RESULTING IN TYPICAL CONVECTIVE DEVELOPMENT FOR THIS TYPE OF REGIME WITH WIDESPREAD COVERAGE OF FAST MOVING STORMS. A FEW OF THESE HAVE BEEN IN THE STRONG TO SEVERE RANGE ACROSS OUR NWRN ZONES. && .SHORT TERM...TONIGHT THROUGH FRI NIGHT. THE MEAN UPPER TROUGH WILL REMAIN IN PLACE THROUGH THE SHORT TERM PERIODS...BUT BEGIN TO LOSE SOME AMPLITUDE ACROSS THE SRN U.S. BY LATE IN THE WEEK. THE RIDGE AXIS WILL ALSO REMAIN IN PLACE...BUT BEGIN TO EDGE NWD BY FRI NIGHT. THE MODELS INDICATE SOMEWHAT LOWER MIDLEVEL THETA-E AIR WORKING INTO THE SWRN PORTION OF THE FORECAST AREA TOMORROW...BUT POPS WILL STILL BE HIGH...LIKELY MOST AREAS. UNIFORM LIKELY POPS ARE ALSO FORECAST FOR FRI. ISOLATED TO SCATTERED CONVECTION WILL LINGER INTO THE EVENING HOURS...AND PERHAPS PAST MIDNIGHT. TEMPS WILL BE NEAR NORMAL DURING THE DAY AND JUST A SMIDGE ABOVE AT NIGHT. ALL IN ALL...VERY TYPICAL FOR THIS TIME OF YEAR WILL CONTINUE. .LONG TERM...SAT THROUGH WED. SUBTLE CHANGES IN STORE WEATHER-WISE ACROSS THE REGION BY THE WEEKEND INTO EARLY NEXT WEEK. UPPER TROUGH CURRENTLY AFFECTING THE REGIONS WEATHER IS EXPECTED TO WEAKEN AND LIFT NORTH OVER THE WEEKEND WITH THE SUBTROPICAL RIDGE REASSERTING ITSELF OVER FLORIDA. THE LOW LEVEL RIDGE IS ALSO FORECAST TO LIFT NORTH SLIGHTLY TO A POSITION ALONG THE PANHANDLE. THE INCREASED RIDGING AND WEAK LOW LEVEL FLOW WILL YIELD SCATTERED AFTERNOON CONVECTION DRIVEN BY AFTERNOON SEA BREEZES. RAIN COVERAGE AND TEMPERATURES SHOULD BE CLOSE TO CLIMO FOR THIS TIME OF YEAR. DIFFERENCES ARISE IN THE GUIDANCE BY TUESDAY AND WEDNESDAY OF NEXT WEEK...WITH THE EC DROPPING THE UPPER TROUGH BACK INTO THE SOUTHEAST AND THE GFS HOLDING THE SUBTROPICAL RIDGE A BIT STRONGER. WHILE THE REAPPEARANCE OF THE UPPER TROUGH COULD INCREASE POPS ACROSS THE REGION...FEEL ITS PRUDENT NOT TO STRAY TOO FAR FROM CLIMO THIS FAR OUT. && .MARINE...TONIGHT THROUGH MON. WITH THE SUBTROPICAL RIDGE AXIS REMAINING OVER OR JUST S OF THE FORECAST WATERS THROUGH THE REMAINDER OF THE WEEK...THE LOCAL PRESSURE GRADIENT WILL REMAIN WEAK...AND RESULT IN GENERALLY LIGHT TO OCCASIONALLY MODERATE ONSHORE WINDS WITH LOW SEAS. EXPECT LOCALLY GUSTY WINDS AND CHOPPIER SEAS IN THE VICINITY HEAVIER SHOWERS AND STORMS. && .AVIATION...THROUGH 18Z THU. SCATTERED TO NUMEROUS TSRA WILL AGAIN BE LIKELY TODAY FOR ALL TAF SITES. AN ACTIVE SEA BREEZE COUPLED WITH A DEEP MOIST AIRMASS WILL YIELD NUMEROUS SHRA AND TSRA THRU THE AFTERNOON. MVFR CONDITIONS WILL BE POSSIBLE AT ALL HUBS AND MAY CONTINUE WELL INTO THE EVENING AT ABY, VLD, AND DHN WITH LOWERED CEILINGS AND -SHRA THROUGH THE OVERNIGHT. TSRA WILL BE LIKELY AGAIN TOMORROW AS DAYTIME HEATING PROMOTES DESTABILIZATION IN A MOIST SOUTHERLY FLOW REGIME. && .FIRE WEATHER...ABUNDANT LOW-LEVEL MOISTURE WILL CONTINUE TO MOVE NORTHWARD AROUND THE SUBTROPICAL RIDGE AXIS THROUGH THE REMAINDER OF THE WORK WEEK. THIS MOISTURE...ALONG WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...WILL PREVENT RED FLAG CRITERIA FROM BEING REACHED INTO THE UPCOMING WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 92 74 90 74 / 30 70 20 70 20 PANAMA CITY 78 90 78 89 76 / 20 50 30 60 20 DOTHAN 73 91 74 90 73 / 20 70 30 70 30 ALBANY 74 93 75 92 74 / 20 70 30 70 30 VALDOSTA 72 92 74 92 73 / 30 70 20 70 30 CROSS CITY 74 91 74 91 73 / 40 80 30 60 20 APALACHICOLA 77 90 77 89 77 / 20 40 30 50 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WEATHER...GIBBS/AUSTIN LONG TERM DISCUSSION...CAMP REST OF DISCUSSION...WOOL
Hazardous weather outlook, Jul 29, 5:00 AM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 500 AM EDT WED JUL 29 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-300800- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 500 AM EDT WED JUL 29 2009 /400 AM CDT WED JUL 29 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ANOTHER ACTIVE DAY OF SEA-BREEZE SHOWERS AND THUNDERSTORMS ANTICIPATED INTO THE EVENING HOURS. A FEW OF THE STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY STRONG WINDS AND HEAVY RAINFALL...HOWEVER DESPITE THE HIGH COVERAGE OF CONVECTION THROUGH THE DAY...THE OVERALL THREAT OF SEVERE WEATHER APPEARS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SCATTERING OF DIURNAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE UPCOMING WEEKEND AS WOULD BE EXPECTED WITH THE SEA- BREEZE DURING THE SUMMER. THE STRONGEST STORMS EACH DAY WILL HAVE THE POTENTIAL FOR LOCALLY STRONG WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING...HOWEVER THE THREAT FOR ORGANIZED SEVERE WEATHER WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
In the hours before
Special weather statement, Jul 29, 2:18 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 218 PM EDT WED JUL 29 2009 ALZ065-066-068-069-291900- COFFEE-DALE-GENEVA-HOUSTON- 118 PM CDT WED JUL 29 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE...DALE...GENEVA AND HOUSTON COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 200 PM CDT AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF SAMSON...OR 9 MILES SOUTHWEST OF ENTERPRISE...MOVING EAST AT 20 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jul 29, 3:00 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EDT WED JUL 29 2009 FLZ018-GAZ158-292000- JEFFERSON-THOMAS- 300 PM EDT WED JUL 29 2009 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY IN THE FLORIDA BIG BEND AND THOMAS COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 400 PM EDT AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF MONTICELLO TO MONTICELLO TO 15 MILES SOUTH OF MONTICELLO...MOVING EAST AT 20 MPH. THESE STORMS WILL BE NEAR... MONTICELLO BY 315 PM EDT. 3 MILES SOUTH OF BOSTON BY 355 PM EDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jul 29, 3:33 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 333 PM EDT WED JUL 29 2009 ALZ067-GAZ121-122-292030- CLAY-HENRY-RANDOLPH- 333 PM EDT WED JUL 29 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HENRY COUNTY IN SOUTHEAST ALABAMA AS WELL AS CLAY AND RANDOLPH COUNTIES IN SOUTHWESTERN GEORGIA... * UNTIL 430 PM EDT/330 PM CDT/ AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ABBEVILLE...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... FORT GAINES BY 355 PM EDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jul 29, 3:42 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 342 PM EDT WED JUL 29 2009 GAZ146-158-159-292030- BROOKS-COLQUITT-THOMAS- 342 PM EDT WED JUL 29 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS...SOUTHERN COLQUITT AND THOMAS COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 430 PM EDT AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF COOLIDGE...OR 9 MILES NORTH OF THOMASVILLE...MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR... PAVO BY 355 PM EDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. GODSEY/MOORE
Special weather statement, Jul 29, 3:48 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT WED JUL 29 2009 GAZ120-292045- QUITMAN- 348 PM EDT WED JUL 29 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN COUNTY IN SOUTHWESTERN GEORGIA... * UNTIL 445 PM EDT AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF FORT GAINES...MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jul 29, 4:26 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 426 PM EDT WED JUL 29 2009 GAZ129-131-146>148-159>161-292115- BERRIEN-BROOKS-COLQUITT-COOK-IRWIN-LANIER-LOWNDES-TIFT- 426 PM EDT WED JUL 29 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN...BROOKS...COLQUITT...COOK...IRWIN...LANIER...LOWNDES AND TIFT COUNTIES IN SOUTH-CENTRAL GEORGIA... * UNTIL 515 PM EDT AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF HAHIRA...OR 10 MILES SOUTHWEST OF ADEL...MOVING EAST AT 20 MPH. WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:22 PM EDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Houston | 38 min |
| Jul 29, 2:52 PM EDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.